When I went to my Dr 2 mths ago I found out I had a Thyroid problem, My level was 12.05 instead of 0.3, So he gave me some Eutroxslg and Duramine. The Duramine was for the increased weight I had gained. I have been on these pills for 2mths how ever in the last 2 weeks I have felt strange as in, Tired - Dizy spells - lump in the throught sensation, aggravated, shortness in breathe and when I get to a point of stress hyperventilate, I also had pain when I pee'd and felt like I needed the toilet after, Could this be a side effect or is this serious? I cant get a Dr app till mid nxt wk. I'm also only 23 and a Mother of 2
I realize this answer is very very late but my help someone in future... in any case if you experience shortness of breath and symptoms like painful urination ... I would suggest that you see your doctor.
The link below states known side effects of Duromine (phentermine) and Eutroxslg (thyroxine or levothyroxine).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2012 • 9 answers
Posted 7 Nov 2012 • 3 answers
Posted 6 Feb 2014 • 3 answers
Posted 24 Oct 2015 • 4 answers
Posted 20 May 2016 • 0 answers